# SDR A21A4983401

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51828007207
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT/LAS - DURING CLIMB, CAPTAIN'S ALTIMETER STUCK AT 5,300 FEET.  FIRST OFFICER'S ALTIMETER OK.  ALTERNATE SOURCE SELECTED AND NO HELP.  CREW REPORTED TO MAINTENANCE CONTROL AND WAS ADVISED TO RETURN TO FAT.  CAPTAIN'S ALTIMETER WAS REPLACED, PITOT STATIC TEST WAS ACCOMPLISHED IAW 34-10-02 AND 34-11-02, AND SYSTEM FUNCTIONED NORMALLY.  (X)
